# SDR UPS99829226

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, RT AFT SERVICE DOOR INTERNAL AFT BOTTOM CORNER NR 6 HORIZ BEAM CRACKED.  STOP DRILLED CRACKS, FABBED DOUBLER IAW3 DC-8 SRM 52-2-0 FIG 2, ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED WITH HI-LOKS AND RIVETS IAW DC-8 SRM 51-1-20D AND 51-1-21.
